• Sort order: Date
  • Matches for:
Research on normal structure in a Banach space via some parameters in its dual space
Ji Gao
MSC numbers : Primary 46B20
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 465—475
Semi-cubically hyponormal weighted shifts with Stampfli's subnormal completion
Seunghwan Baek, Mi Ryeong Lee
MSC numbers : 47B37, 47B20
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 477—486
The unit ball of the space of bilinear forms on $\mathbb{R}^3$ with the supremum norm
Sung Guen Kim
MSC numbers : Primary 46A22
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 487—494
A value distribution result related to Hayman's alternative
Kuldeep Singh Charak, Anil Singh
MSC numbers : 30D35, 30D45
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 495—506
On a certain extension of the Riemann-Liouville fractional derivative operator
Kottakkaran Sooppy Nisar, Gauhar Rahman, Zivorad Tomovski
MSC numbers : 33C15, 33C05
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 507—522
Certain integration formulae for the generalized $k$-Bessel functions and Deleure hyper-Bessel function
Yongsup Kim
MSC numbers : Primary 33B20, 33C20; Secondary 33B15, 33C05
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 523—532
Commutants of Toeplitz operators with polynomial symbols on the Dirichlet space
Yong Chen, Young Joo Lee
MSC numbers : Primary 47B35; Secondary 32A37
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 533—542
Applications of Jack's lemma for certain subclasses of holomorphic functions on the unit disc
Batuhan \c{C}atal, B\"{u}lent Nafi \"{o}rnek
MSC numbers : Primary 30C80, 32A10
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 543—555
Ces\`{a}ro-hypercyclic and hypercyclic operators
Mohammed El Berrag, Abdelaziz Tajmouati
MSC numbers : Primary 47A16; Secondary 46B37
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 557—563
Global existence and stability of a Korteweg-de Vries equation in noncylindrical domain
Tae Gab Ha
MSC numbers : 35Q53, 35B40
Commun. Korean Math. Soc. 2019 Vol. 34, No. 2, 565—572
   1  ·  2  ·  3  ·  4  ·  5  ·  6  ·  7  ·  8  ·  9  ·  10  ·  11  ·  12  ·  13  ·  14  ·  15   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd